Linearized Solution to Inlet Equation with Inertia

by Todd L. Walton, Jr.,
Francis F. Escoffier,

Serial Information: Journal of the Waterway, Port, Coastal and Ocean Division, 1981, Vol. 107, Issue 3, Pg. 191-194

Document Type: Journal Paper


The present note describes a solution technique using a linearization technique of equation friction-work over the tidal cycle in a nonlinear approach to form of bay tide.

Subject Headings: Inlets (waterway) | Inertia | Tides | Linear functions | Friction | Bays

Services: Buy this book/Buy this article


Return to search